# SDR 2004F00022

- Difficulty date: December 9, 2002
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N1566C
- Make and model: Beech 1900C
- Aircraft serial: UC36
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AT LANDING IN ANCHORAGE, THE GEAR GREEN SAFE LIGHT DID NOT ILLUMINATE FOR 30 SECONDS AFTER THE SECOND EXTENSION ATTEMPT.  THE LANDING WAS COMPLETED WITHOUT INCIDENT.  MAINTENANCE COULD NOT DUPLICATE THE PROBLEM AND CLEANED CONNECTORS AND PERFORMED A SATISFACTORY OPERATIONAL CHECK FLIGHT.  (M)
